anxiety pennic attack due to mastrubationhello sir,i am 19 years and i mastrubate since 12. i was a very confident person i like to take risks i had no fear of heights but know since 1 or 2 years i feel a very big change in my mood personality know i fear of heights.when ever i play games or take chalenge my heart beat increases even if there is nothing pysical work. i cant make eye contact with girls i feel shy all the time. some time when get together with friends there are girls also i also feel facial anxiety or tightness. i used kali phos 3x for 20 days but there is nothing difference plz help me plz suggest me some remedy thanx in advance.
[message edited by i ahte anxiety on Sun, 21 Feb 2016 19:22:17 UTC]
[message edited by i ahte anxiety on Sun, 21 Feb 2016 19:25:25 UTC]
i ahte anxiety on 2016-02-17
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 6 years ago
i ahte anxiety 6 years ago
♡ kadwa 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.